# SDR AALA202312222631

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 62,782 hours, 26,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SFLAP EXTENDED ONLY TO 1 DEGREES WITH NORMAL SYSTEM AND 9 WITH ALTERNATE. MAINTENANCE REPLACED THE FSEU IAW 27-51-00-81.
